# SDR AUS20021025

- Difficulty date: May 25, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing, Rib/Bulkhe
- Part time: 61,831 cycles
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING UPPER SKIN SUPPORT RIB CORRODED UNDER P' CLAMP LOCATED AT OUTBOARD END OF NO6 LEADING EDGE FLAP - ZONE 64 STN WS 330.5.  FOUND DURING CPCP INSPECTION.
